Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 166, NWS Denver/Boulder, CO

July 17, 2016Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 17, 2016, 10:04 PM MDT for Weld County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2016, 10:04 PM MDT (04:04 UTC)
Expired
Jul 17, 2016, 10:45 PM MDT
In force
41 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Weld County, CO

The radar

The Denver radar (KFTG), 50 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 4.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 697 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
697 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
2716 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

964 
WUUS55 KBOU 180404
SVRBOU
COC123-180445-
/O.NEW.KBOU.SV.W.0166.160718T0404Z-160718T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1004 PM MDT SUN JUL 17 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN WELD COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 1045 PM MDT

* AT 1004 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
  MILTON RESERVOIR...OR 17 MILES SOUTH OF GREELEY...MOVING EAST AT 15
  MPH.

  HAZARD...PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHEASTERN GREELEY...EVANS...LA SALLE...KERSEY...KEENESBURG...
  ROGGEN AND MILTON RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4011 10476 4041 10474 4046 10433 4011 10431
TIME...MOT...LOC 0404Z 252DEG 11KT 4018 10466 

HAIL...1.50IN
WIND...<50MPH
 
$$

MEIER
1 follow-up statement
873 
WWUS55 KBOU 180424
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1024 PM MDT SUN JUL 17 2016

COC123-180445-
/O.CON.KBOU.SV.W.0166.000000T0000Z-160718T0445Z/
WELD CO-
1024 PM MDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR SOUTHWESTERN WELD COUNTY...

AT 1024 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
MILTON RESERVOIR...OR 17 MILES SOUTH OF GREELEY...MOVING EAST AT 15
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN GREELEY...EVANS...LA SALLE...KERSEY...KEENESBURG...
ROGGEN AND MILTON RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4041 10474 4046 10433 4011 10431 4011 10476
TIME...MOT...LOC 0424Z 261DEG 12KT 4018 10466 

HAIL...1.00IN
WIND...<50MPH
 
$$

MEIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:41 PM MDT, 7 hours 23 minutes earlier.

Area forecast discussion, Jul 17, 2:41 PM MDT, 7 hours 23 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
241 PM MDT SUN JUL 17 2016

.SHORT TERM...(This evening through Monday)
Issued at 213 PM MDT Sun Jul 17 2016

for this evening...the northeast corner dewpoints are still in the
upper 50s and lower 60s. caps on all models are 2500+ with low
cins. several models suggest a southeast moving supercell
clipping the northeast corner. This already is reflected in grids.

After a lull late tonight and early monday...monday pm looks
capped on the northeast plains...with the best opportunity of
convection over the higher terrain of the palmer divide...cheyenne
ridge and the mountains and foothills. this is also already
reflected in previous forecast...so no changes. I did raise max
temps a degree in eastern colorado due to higher guidance numbers.

.LONG TERM...(Monday through Saturday)
Issued at 241 pm MDT Sun Jul 17 2016

Models keep the upper ridge centered over Oklahoma Monday night
through Wednesday night. There is weak southwesterly flow aloft
for the CWA all five periods. There is no synoptic scale energy
noted on the QG Omega fields through 12z Thursday morning. Models
show a fairly weak low level pressure gradient Monday night so
normal drainage wind patterns should prevail. There should be some
easterly winds Tuesday and Wednesday, with normal drainage flow
during the night times. Models have quite a bit of mid and upper
level moisture for the CWA through Thursday morning. The
precipitable water values are in the 0.70 to 1.50 inch range
Monday evening. They are in the 0.50 to 1.40 inch range Tuesday
and Wednesday. Models have plenty of CAPE over all the CWA through
the periods, with the highest values over the mountians and
foothills during the afternoons and evenings. We should have
decent thunderstorms coverage in the mountians for the next
several days, but still not great out on the plains. The plains
could see 30% pops late day Monday and Tuesday. Heavy rain could
be an issue Monday evening. For temperatures, Tuesday's highs
will be 1-3 C warmer then Monday's highs. Wednesday's highs will
be 1-2 C warmer than Tuesday's. For the later days, Thursday
through Sunday, models keep the upper high centered southeast of
the CWA, but the upper ridge flattens out somewhat Friday into the
weekend. There will still be some mid and upper level moisture to
move across the CWA, but less by Saturday and Sunday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 213 PM MDT Sun Jul 17 2016

vfr conditions should continue at area airports through midday
monday. There will be isolated thunderstorms...which may be more
of an issue for arrival gates than the airports. surface winds
will be mostly east or east southeast this evening...becoming
light downslope late tonight...and transitioning back to a
northeast wind midday monday.

&&

.FIRE WEATHER...
Issued at 213 PM MDT Sun Jul 17 2016

tomorrow will be the first of several days of monsoon moisture
with scattered showers and thunderstorms over the higher terrain.
winds will be light and dewpoints higher...so the overall threat
of large fires will be reduced starting tomorrow. If we can
moisten the fuels the next few days that will also reduce the fire
threat.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

SHORT TERM...RTG
LONG TERM...RJK
AVIATION...RTG
FIRE WEATHER...RTG
Hazardous weather outlook, Jul 17, 10:22 AM MDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1022 AM MDT SUN JUL 17 2016

COZ030>051-181630-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1022 AM MDT SUN JUL 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

IT WILL BE JUST A COUPLE OF DEGREES COOLER TODAY...WITH ISOLATED
THUNDERSTORMS AFTER 3PM. ANY STORMS WITH LARGE HAIL AND STRONG
WINDS WILL BE CONFINED TO THE NORTHEAST PLAINS EARLY THIS EVENING.

IN THE MOUNTAINS AND HIGH VALLEYS...ONE MORE DAY OF VERY WARM AND
DRY CONDITIONS CAN BE EXPECTED. FIRE DANGER WILL BE ELEVATED BUT
WINDS WILL BE LIGHTER THAN THOSE OBSERVED YESTERDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS OVER THE MOUNTIANS AND FOOTHILLS THROUGH THE
UPCOMING WEEK. THERE WILL ALSO BE A CHANCE OF SHOWERS AND
THUNDERSTORMS OVER THE PLAINS MONDAY AND TUESDAY...THEN A SLIGHT
CHANCE THE REST OF THE WEEK. THE STORMS ON MONDAY AND TUESDAY
EVENING MAY PRODUCE HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER FAR NORTHEAST COLORADO AFTER
4 PM TODAY.

In the hours before

Special weather statement, Jul 17, 4:30 PM MDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
430 PM MDT SUN JUL 17 2016

COZ040-172300-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
430 PM MDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARAPAHOE COUNTY UNTIL 500
PM MDT...

AT 430 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHEAST OF CENTENNIAL...OR 8 MILES SOUTHEAST OF
DENVER...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AURORA...NORTHEASTERN CENTENNIAL...GREENWOOD VILLAGE...
ARAPAHOE PARK AND BUCKLEY AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3960 10487 3973 10486 3973 10467 3960 10465
      3960 10467 3961 10468 3961 10473 3960 10473
TIME...MOT...LOC 2230Z 245DEG 12KT 3965 10483

RPK
Local storm report, Jul 17, 6:17 PM MDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
617 PM MDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             9 N NEW RAYMER          40.74N 103.83W
07/17/2016  M1.75 INCH       WELD               CO   TRAINED SPOTTER

&&

NGUSACK
Special weather statement, Jul 17, 8:07 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
807 PM MDT SUN JUL 17 2016

COZ048-049-180245-
LOGAN COUNTY CO-WASHINGTON COUNTY CO-
807 PM MDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON AND
SOUTHEASTERN LOGAN COUNTIES UNTIL 845 PM MDT...

AT 807 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES WEST OF FLEMING TO 4 MILES SOUTHWEST OF
PLATNER...OR ALONG A LINE EXTENDING FROM 12 MILES EAST OF STERLING TO
4 MILES SOUTHEAST OF AKRON. MOVEMENT WAS EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
STERLING...AKRON...OTIS...LONE STAR...ATWOOD...PLATNER...
BURDETT AND ST PETERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4058 10269 4044 10272 4044 10278 4035 10278
      4035 10280 4003 10280 4011 10337 4072 10329
TIME...MOT...LOC 0207Z 279DEG 26KT 4065 10298 4013 10313

RPK
Local storm report, Jul 17, 8:41 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
841 PM MDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             9 N NEW RAYMER          40.74N 103.83W
07/17/2016  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0520 PM     HAIL             18 E GROVER             40.87N 103.88W
07/17/2016  M1.75 INCH       WELD               CO   TRAINED SPOTTER

&&

NGUSACK
Local storm report, Jul 17, 9:00 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
900 PM MDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     2 NW STONEHAM           40.63N 103.71W
07/17/2016  M73.00 MPH       WELD               CO   STORM CHASER

0600 PM     HAIL             10 NE NEW RAYMER        40.71N 103.69W
07/17/2016  M2.00 INCH       WELD               CO   STORM CHASER

            GOLF BALL TO 2 INCH HAIL

0554 PM     HAIL             9 N NEW RAYMER          40.74N 103.83W
07/17/2016  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0520 PM     HAIL             18 E GROVER             40.87N 103.88W
07/17/2016  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0445 PM     HAIL             SE AURORA               39.70N 104.81W
07/17/2016  E1.00 INCH       ARAPAHOE           CO   PUBLIC

&&

NGUSACK
Special weather statement, Jul 17, 9:14 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
914 PM MDT SUN JUL 17 2016

COZ045-180400-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
914 PM MDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ADAMS COUNTY UNTIL 1000
PM MDT...

AT 914 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTH OF LEADER...OR 35 MILES SOUTHWEST OF FORT MORGAN...MOVING
EAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHAMROCK...LEADER AND STRASBURG.

LAT...LON 3995 10370 3975 10371 3974 10435 4000 10436
      4000 10371
TIME...MOT...LOC 0314Z 260DEG 27KT 3980 10409

MEIER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 6:11 PM MDTTornado WarningBOULogan, Weld34 min
Jul 17, 6:42 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Weld48 min
Jul 17, 7:18 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln42 min
Jul 17, 7:20 PM MDTSevere Thunderstorm WarningBOUWashington40 min
Jul 17, 7:27 PM MDTAreal Flood AdvisoryBOULogan, Morgan2 hr
Jul 17, 7:45 PM MDTFlash Flood WarningBOULogan, Weld2 hr
Jul 17, 7:49 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln56 min
Jul 17, 8:07 PM MDTSpecial Weather StatementBOULogan38 min
Jul 17, 8:19 PM MDTSevere Thunderstorm WarningBOUWashington26 min
Jul 17, 8:44 PM MDTAreal Flood AdvisoryBOUWashington2 hr
Jul 17, 9:14 PM MDTSpecial Weather StatementBOUAdams46 min
Jul 17, 9:25 PM MDTSevere Thunderstorm WarningBOUAdams50 min
Jul 17, 9:49 PM MDTFlash Flood WarningBOUAdams3 hr
Jul 17, 10:44 PM MDTSevere Thunderstorm WarningBOUWeld24 min
Jul 17, 10:49 PM MDTAreal Flood AdvisoryBOUWeld3 hr
Jul 17, 11:10 PM MDTSevere Thunderstorm WarningBOUWeld29 min
Jul 18, 1:18 PM MDTSpecial Weather StatementBOUDouglas42 min
Jul 18, 3:33 PM MDTSevere Thunderstorm WarningBOUWeld42 min
Jul 18, 4:16 PM MDTSpecial Weather StatementBOUWeld44 min
Jul 18, 4:48 PM MDTSpecial Weather StatementBOUWeld42 min
Jul 18, 4:51 PM MDTSpecial Weather StatementBOUWeld39 min
Jul 18, 5:02 PM MDTSevere Thunderstorm WarningBOUWeld43 min
Jul 18, 5:19 PM MDTSevere Thunderstorm WarningBOUWeld41 min
Jul 18, 5:22 PM MDTAreal Flood AdvisoryBOUWeld3 hr
Jul 18, 5:33 PM MDTAreal Flood AdvisoryBOUDouglas117 min
Jul 18, 5:38 PM MDTAreal Flood AdvisoryBOUWeld3 hr
Jul 18, 5:49 PM MDTAreal Flood AdvisoryBOUBoulder56 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.